MathSciNet Relay Station
MathSciNet bibliographic data
MR188247 13.60 (13.80)
Seidenberg, A. Derivations and integral closure. Pacific J. Math. 16 1966 167–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement